Accessibility navigation


An L∞ regularisation strategy to the inverse source identification problem for elliptic equations

Katzourakis, N. (2019) An L∞ regularisation strategy to the inverse source identification problem for elliptic equations. SIAM Journal on Mathematical Analysis (SIMA), 51 (2). pp. 1349-1370. ISSN 0036-1410

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

391kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1137/18M1226373

Abstract/Summary

In this paper we utilise new methods of Calculus of Variations in L ∞ to provide a regularisation strategy to the ill-posed inverse problem of identifying the source of a non-homogeneous linear elliptic equation, satisfying Dirichlet data on a domain. One of the advantages over the classical Tykhonov regularisation in L 2 is that the approximated solution of the PDE is uniformly close to the noisy measurements taken on a compact subset of the domain.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:82444
Publisher:Society for Industrial and Applied Mathematics

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation